Ask an Eye Doctor and Get an Answer ASAP
Hello he has been on Zaditen
no they are just bloodshot and very sensitive. Sometimes not very often though he will have a white mucus type of congelled substance in the eye which we manage to pry out of his eye I can really only recall this happening about five times
Zertec half a tablet morning and night again we will do this for about a week or so then cease
I havnt noticed a big difference. The steriod drops do clear it up but as soon as I stop the steriods and use the zaditen his eyes start again.
the immunoligist thought it might be vernal conjunctivitis thus the referral to the eye specialist which is next friday.
all the optomistrits have just explained it as his immune system attacking his eyes
So why would they prescribe the steriod? I will continue with the Zyrtec and the Pataday which i think is called patenal in AUS is this a stronger than Zaditen.
It does sound more like allergic conjuctivitis in your opion will the eye specialist prescribe as you have and should i then refer back to the immunologist for the undelying cause of the problem?
controlled so this may be something we have to live with. Anyway thank you for your input I will await the outcome from the Opthalmologist